Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 4, Pages 656–663 (Mi de4519)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On the uniqueness of the solution of inverse scattering problems

V. N. Stepanov

Omsk Polytechnic Institute

Full text: PDF file (875 kB)

Bibliographic databases:
UDC: 517.958
Received: 29.01.1978

Citation: V. N. Stepanov, “On the uniqueness of the solution of inverse scattering problems”, Differ. Uravn., 18:4 (1982), 656–663

Citation in format AMSBIB
\Bibitem{Ste82}
\by V.~N.~Stepanov
\paper On the uniqueness of the solution of inverse scattering problems
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 4
\pages 656--663
\mathnet{http://mi.mathnet.ru/de4519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=658432}


Linking options:
  • http://mi.mathnet.ru/eng/de4519
  • http://mi.mathnet.ru/eng/de/v18/i4/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Stepanov, “Opredelenie kompaktnykh mnozhestv po funktsionalam ot nikh”, Sib. elektron. matem. izv., 2 (2005), 167–185  mathnet  mathscinet  zmath
  • Number of views:
    This page:68
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022